Max Planck Society - eDoc Server

Weights on cohomology, invariants of singularities, and dual complexes
Authors: Arapura, Donu; Bakhtary, Parsa; W┼éodarczyk, Jaroslaw
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Mathematische Annalen
Volume: 357
Issue / Number: 2
Start Page: 513
End Page: 550
Document Type: Article
ID: 669554.0

An abelian category of motivic sheaves
Authors: Arapura, Donu
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Advances in Mathematics
Volume: 233
Start Page: 135
End Page: 195
Document Type: Article
ID: 681942.0

Kodaira dimension of symmetric powers
Authors: Arapura, Donu; Archava, Sviatoslav
Date of Publication (YYYY-MM-DD): 2003
Title of Journal: Proceedings of the American Mathematical Society
Volume: 131
Issue / Number: 5
Start Page: 1369
End Page: 1372
Document Type: Article
ID: 195167.0